Short-Term Variations and Long-Term Dynamics in Commodity Prices
Title: | Short-Term Variations and Long-Term Dynamics in Commodity Prices |
---|---|
Authors: | Schwartz, Eduardo, Smith, James E. |
Source: | Management Science, 2000 Jul 01. 46(7), 893-911. |
Access URL: | https://www.jstor.org/stable/2661607 |
Database: | JSTOR Journals |
Full text is not displayed to guests. | Login for full access. |
ISSN: | 00251909 15265501 |
---|---|
Published in: | Management Science |
Language: | English |